Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 658050, 6 pages
http://dx.doi.org/10.1155/2013/658050
Research Article

Adaptive Exponential Stabilization for a Class of Stochastic Nonholonomic Systems

College of Mathematics and Statistics, Zaozhuang University, Zaozhuang 277160, China

Received 21 July 2013; Revised 22 October 2013; Accepted 22 October 2013

Academic Editor: Mark McKibben

Copyright © 2013 Xiaoyan Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoyan Qin, “Adaptive Exponential Stabilization for a Class of Stochastic Nonholonomic Systems,” Abstract and Applied Analysis, vol. 2013, Article ID 658050, 6 pages, 2013. https://doi.org/10.1155/2013/658050.